Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 5916132, 9 pages
http://dx.doi.org/10.1155/2016/5916132
Research Article

SPDIEs and BSDEs Driven by Lévy Processes and Countable Brownian Motions

School of Mathematics and Statistics, Suzhou University, Anhui 234000, China

Received 30 March 2016; Accepted 30 June 2016

Academic Editor: Gianluca Vinti

Copyright © 2016 Pengju Duan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Pardoux and S. G. Peng, “Adapted solution of a backward stochastic differential equation,” Systems & Control Letters, vol. 14, no. 1, pp. 55–61, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. N. El Karoui, S. Peng, and M. C. Quenez, “Backward stochastic differential equations in finance,” Mathematical Finance, vol. 7, no. 1, pp. 1–71, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  3. N. El Karoui and M. C. Quenez, “Non-linear pricing theory and backward stochastic differential equations,” in Financial Mathematics, W. J. Runggaldier, Ed., vol. 1656 of Lecture Notes in Mathematics, pp. 191–246, Springer, Berlin, Germany, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Hamadène, “BSDEs and risk sensitive control, zero-sum and nonzero-sum game problems of stochastic functional differential equations,” Stochastic Processes and Their Applications, vol. 107, pp. 145–169, 2003. View at Google Scholar
  5. S. Hamadène and J.-P. Lepeltier, “Zero-sum stochastic differential games and backward equations,” Systems & Control Letters, vol. 24, no. 4, pp. 259–263, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. Hamadène and J. P. Lepeltier, “Backward equations, stochastic control and zero-sum stochastic differential games,” Stochastics and Stochastics Reports, vol. 54, no. 3-4, pp. 221–231, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  7. E. Pardoux, “Backward stochastic differential equations and viscosity solutions of systems of semilinear parabolic and elliptic PDEs of second order,” in Stochastic Analysis and Related Topics VI: Proceedings of the Sixth Oslo-Silivri Workshop Geilo 1996, L. Decreuefond, J. Gjerd, B. Oksendal, and A. S. Üstünel, Eds., vol. 42 of Progress in Probability, pp. 79–127, Springer, Boston, Mass, USA, 1996. View at Publisher · View at Google Scholar
  8. E. Pardoux, “BSDEs, weak convergence and homogenization of semilinear PDEs,” in Nonlinear Analysis, Differential Equations and Control, Montreal, QC, 1998, vol. 528 of Nato Science Series C: Mathematical and Physical Sciences, pp. 503–549, Kluwer Academic, Dordrecht, Netherlands, 1999. View at Google Scholar · View at MathSciNet
  9. E. Pardoux and S. Peng, “Backward stochastic differential equations and quasilinear parabolic partial differential equations,” in Stochastic Partial Differential Equations and Their Applications, Charlotte, NC, 1991, B. L. Rozovskii and R. B. Sowers, Eds., vol. 176 of Lecture Notes in Control and Information Sciences, pp. 200–217, Springer, Berlin, Germany, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. G. Peng, “Probabilistic interpretation for systems of quasilinear parabolic partial differential equations,” Stochastics and Stochastics Reports, vol. 37, no. 1-2, pp. 61–74, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. Pardoux and S. G. Peng, “Backward doubly stochastic differential equations and systems of quasilinear SPDEs,” Probability Theory and Related Fields, vol. 98, no. 2, pp. 209–227, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. V. Bally and A. Matoussi, “Weak solutions for SPDEs and backward doubly stochastic differential equations,” Journal of Theoretical Probability, vol. 14, no. 1, pp. 125–164, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. Matoussi and M. Scheutzow, “Stochastic PDEs driven by nonlinear noise and backward doubly SDEs,” Journal of Theoretical Probability, vol. 15, no. 1, pp. 1–39, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Q. Zhang and H. Zhao, “Stationary solutions of SPDEs and infinite horizon BDSDEs,” Journal of Functional Analysis, vol. 252, no. 1, pp. 171–219, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Q. Zhang and H. Zhao, “Stationary solutions of SPDEs and infinite horizon BDSDEs with non-Lipschitz coefficients,” Journal of Differential Equations, vol. 248, no. 5, pp. 953–991, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. Nualart and W. Schoutens, “Chaotic and predictable representations for Lévy processes,” Stochastic Processes and Their Applications, vol. 90, no. 1, pp. 109–122, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. D. Nualart and W. Schoutens, “Backward stochastic differential equations and Feynman-Kac formula for Lévy processes with application in finance,” Bernoulli, vol. 7, no. 5, pp. 761–776, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  18. K. Bahlali, M. Eddahbi, and E. Essaky, “BSDE associated with Lévy processes and application to PDIE,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 1, pp. 1–17, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Y. Ren, A. Lin, and L. Hu, “Stochastic PDIEs and backward doubly stochastic differential equations driven by Lévy processes,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 901–907, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. L. Hu and Y. Ren, “Stochastic PDIEs with nonlinear Neumann boundary conditions and generalized backward doubly stochastic differential equations driven by Lévy processes,” Journal of Computational and Applied Mathematics, vol. 229, no. 1, pp. 230–239, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. P. Duan, M. Ren, and F. Shilong, “Reflected backward stochastic differential equations driven by countable Brownian motions,” Journal of Applied Mathematics, vol. 2013, Article ID 729636, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J.-M. Owo, “Reflected backward stochastic differential equations driven by countable Brownian motions with continuous coefficients,” Electronic Communications in Probability, vol. 20, no. 26, 11 pages, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus